RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 78, Issue 3  


Modelling unsteady processes in semiconductors using a non-linear Sobolev equation
A. I. Aristov
3
On the splitting of the normalizer of a maximal torus in symplectic groups
A. A. Gal't
19
Sub-Riemannian geometries on compact homogeneous spaces
V. V. Gorbatsevich
35
An area formula for Lipschitz mappings of Carnot–Carathéodory spaces
M. B. Karmanova
53
Blow-up of solutions of non-linear equations of Kadomtsev–Petviashvili and Zakharov–Kuznetsov types
M. O. Korpusov, A. G. Sveshnikov, E. V. Yushkov
79
On $\ell$-adic logarithms of Gauss sums
L. V. Kuz'min
111
Solubility of a stationary boundary-value problem for the equations of motion of a one-temperature mixture of viscous compressible heat-conducting fluids
A. E. Mamontov, D. A. Prokudin
135
Radial majorants of functions with zero integrals over balls of a fixed radius
O. A. Ochakovskaya
161
Geometric properties of the set of Banach limits
E. M. Semenov, F. A. Sukochev, A. S. Usachev
177
Characters and dimensions of highest-weight representations of the intermediate Lie group $D_{n-1/2}$
V. V. Shtepin, D. L. Konashenkov
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020